# SDR CA131021022

- Difficulty date: August 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 14,104 hours
- Engine: Lyc TIO540A2C
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 1202001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP MOTOR SHORTED INTERNALLY CAUSING CIRCUIT BREAKER TO TRIP.  UPON REMOVAL FLAP MOTOR WAS FOUND TO HAVE GREASE ON THE EXTERIOR AND A BURNED ODOR WAS NOTED. FLAP MOTOR REPLACED.
